| Model Number |
MN10450-90A |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
09/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a lead revision procedure on (b)(6) 2025, the physician was unable to explant the fractured left l4 lead completely, and a portion of the lead remains implanted.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.